x
Almost there! Please complete this form and click the button below to gain instant access.
EliteFitness.com FREE Email Series: How You Can Use Winstrol, Masteron, HGH, and Testosterone for a Perfect, Muscular Physique!
- -
We hate SPAM and promise to keep your email address safe.
- -
puritysourcelabs.rudomestic-supply.com

Reaction


Welcome to the EliteFitness.com Bodybuilding Site! Please join this discussion about Reaction within the Anabolic Steroids category.

Excerpt: So I just did a Test E injection and immediately after pulling out the syringe I got and prickly burning and tingling sensation in my tongue and lips and my chest felt very heavy. It was rather intense for a minute or so then the tingling went away but my chest still feels somewhat stressed. Can someone please tell me what happened? I've done any injections and this is the 2nd time pit of close to 50 injections that this has happened.

Read more or register here to join the discussion below...

Results 1 to 8 of 8

Thread: Reaction

  1. #1

    Join Date
    Feb 2021
    Posts
    2
    Rep Power
    0

    Reaction

    So I just did a Test E injection and immediately after pulling out the syringe I got and prickly burning and tingling sensation in my tongue and lips and my chest felt very heavy. It was rather intense for a minute or so then the tingling went away but my chest still feels somewhat stressed. Can someone please tell me what happened? I've done any injections and this is the 2nd time pit of close to 50 injections that this has happened.

  2. #2
    Moderator dylangemelli's Avatar
    Join Date
    Dec 2011
    Location
    MAUI
    Posts
    19,826
    Rep Power
    3429

    Re: Reaction

    probably just hit a nerve... then you panicked and thats what causes some added oribkens

  3. #3

    Join Date
    Feb 2021
    Posts
    2
    Rep Power
    0

    Re: Reaction

    Thank you for the info, I wss definitely getting panicked!

  4. #4
    HEAD MODERATOR stevesmi's Avatar
    Join Date
    Dec 2009
    Posts
    38,612
    Rep Power
    122777

    Re: Reaction

    if that keeps happening you need to take a look at your injection technique and maybe even the gear itself
    Now taking clients for 1 on 1 consults
    Looking for a steroid source? click> https://www.evolutionary.org/forums/...iii-59858.html
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <authorized supp store deals
    https://goo.gl/Vy5WA7 <Ebooks 4sale

  5. #5
    ELITE MODERATOR the_alcatraz's Avatar
    Join Date
    Nov 2007
    Posts
    29,654
    Rep Power
    6399

    Re: Reaction

    Quote Quote posted by Jheat76 View Post
    So I just did a Test E injection and immediately after pulling out the syringe I got and prickly burning and tingling sensation in my tongue and lips and my chest felt very heavy. It was rather intense for a minute or so then the tingling went away but my chest still feels somewhat stressed. Can someone please tell me what happened? I've done any injections and this is the 2nd time pit of close to 50 injections that this has happened.
    It's possible you hit a vein or something like that and also psychological once it happens you can freak out a lot too.

  6. #6
    Chairman Member BodyMonster34's Avatar
    Join Date
    Mar 2019
    Posts
    756
    Rep Power
    21

    Re: Reaction

    bro this shouldn't happen

  7. #7
    Moderator SteveMobsterG's Avatar
    Join Date
    Feb 2017
    Posts
    12,596
    Rep Power
    37

    Re: Reaction

    Dylan is correct

    PSL Ambassador - Tried, Tested, Trusted.

  8. #8
    Moderator MasonicBodybuilder's Avatar
    Join Date
    Nov 2015
    Posts
    9,183
    Rep Power
    64

    Re: Reaction

    It is easy to hit a nerve or get too close to one at certain sites. Stick to easier injection sites like glutes. Once you feel something odd, the mind takes over and it escalates.
    ***Canadians, hit me up on Wickr Mobile (MasonicBB) for my steroid source***





Similar Threads

  1. So Why Come Off Steroids At All? Reaction to 2Thick's Post
    By Haywood Jablome in forum Anabolic Steroids
    Replies: 44
    Last Post: 21-May-2001, 08:01 PM
  2. fina reaction.....please respond..thanks
    By bigdog9 in forum Anabolic Steroids
    Replies: 5
    Last Post: 01-May-2001, 12:34 AM
  3. Testanon....extremely Bad Reaction....please Help
    By SUST-MAN in forum Anabolic Steroids
    Replies: 12
    Last Post: 30-Apr-2001, 10:04 AM
  4. TOOK 2 CLENS, NO REACTION!!!!!!!!!!!!!!!!!!!!!
    By AmberR in forum Women's Fitness (Female Bodybuilding and Training)
    Replies: 1
    Last Post: 05-Apr-2001, 10:07 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •